Hand Foot Syndrome

HFS is a skin reaction that appears on the palms of the hands and/or the soles of the feet as a result of certain chemotherapy agents. It may also be referred to as acral erythema, palmar plantar erythema (PPE), or Burgdorf reaction.


Hand-Foot Syndrome

HFS is a skin reaction that appears on the palms of the hands and/or the soles of the feet as a result of certain chemotherapy agents. It may also be referred to as acral erythema, palmar plantar erythema (PPE), or Burgdorf reaction. This handout answers questions about and offers tips for managing hand-foot syndrome caused by chemotherapy.

Keywords

Click on any of these terms for more related articles

Frequently Asked Questions


A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
R
S
T
U
V
X
Y
Z
#
 
A
B
C
E
G
H
K
L
M
N
O
P
R
S
T
U
 
 
 
 
Stay informed with the latest information from OncoLink!   Subscribe to OncoLink eNews
View our newsletter archives